# SDR USAA2010100792222

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 31,026 hours, 17,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CORROSION ON AFT PASSENGER DOOR SILL BEAM AT FR66, Y1732.  REPAIRED AFT PASSENGER DOOR SILL BEAM AT FR66, Y1732 IAW A319 SRM 53-41-14 & EA 102239.
